# SDR SWAA2022022427556

- Difficulty date: October 31, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER PANEL 844DZ AFT SUPPORT ANGLE IS CRACKED. / REPLACED AFT GALLEY DOOR LOWER PANEL 844DZ AFT SUPPORT ANGLE IAW SRM 51-40-02-0G-0 57798U 14NOV18
